

Author: Vacaru Sergiu
Publisher: Springer Publishing Company
ISSN: 0020-7748
Source: International Journal of Theoretical Physics, Vol.49, Iss.11, 2010-11, pp. : 2753-2776
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
In this work, we apply the anholonomic deformation method for constructing new classes of anisotropic cosmological solutions in Einstein gravity and/or generalizations with nonholonomic variables. There are analyzed four types of, in general, inhomogeneous metrics, defined with respect to anholonomic frames and their main geometric properties. Such spacetimes contain as particular cases certain conformal and/or frame transforms of the well known Friedman-Robertson-Walker, Bianchi, Kasner and Gödel universes and define a great variety of cosmological models with generic off-diagonal metrics, local anisotropy and inhomogeneity. It is shown that certain nonholonomic gravitational configurations may mimic de Sitter like inflation scenarios and different anisotropic modifications without satisfying any classical false-vacuum equation of state. Finally, we speculate on perspectives when such off-diagonal solutions can be related to dark energy and dark matter problems in modern cosmology.
Related content




Off-diagonal operator equivalents
Molecular Physics, Vol. 25, Iss. 1, 1973-01 ,pp. :


Quadratic gravity and cosmological solutions
By Müller D.
Gravitation and Cosmology, Vol. 20, Iss. 1, 2014-01 ,pp. :


Matrix elements of off-diagonal operator equivalents
By Witschel W.
Molecular Physics, Vol. 26, Iss. 2, 1973-08 ,pp. :


Off-diagonal Geometric Phase of Two-Qubit System
International Journal of Theoretical Physics, Vol. 49, Iss. 11, 2010-11 ,pp. :